DOI QR코드

DOI QR Code

Fekete-Szegö Inequalities for Quasi-Subordination Functions Classes of Complex Order

  • EL-ASHWAH, RABHA ;
  • KANAS, STANISLAWA
  • Received : 2014.01.16
  • Accepted : 2014.08.05
  • Published : 2015.09.23

Abstract

In this paper, we obtain Fekete-$Szeg{\ddot{o}}$ inequalities for certain subclasses of analytic univalent functions of complex order associated with quasi-subordination.

Keywords

quasi-subordination;univalent functions;starlike functions;convex functions;Fekete-$Szeg{\ddot{o}}$ problem

References

  1. K. Al-Shaqsi and M. Darus, On Fekete-Szego Problems for Certain Subclass of Analytic Functions, Applied Mathematical Sciences, 2(9)(2008), 431-441.
  2. O. Altintas and Sh. Owa, Majorizations and quasi-subordinations for certain analytic functions, Proc. Japan Acad. Ser. A Math. Sci., 68(7)(1992), 181-185. https://doi.org/10.3792/pjaa.68.181
  3. P. N. Chichra, Regular functions f(z) for which zf'(z) is ${\alpha}$-spirallike, Proc. Amer. Math. Soc., 49(1975), 151-160.
  4. P. L. Duren, 'Univalent functions', Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983.
  5. M. Fekete and G. Szego, Eine bemerkung uberungerade schlichte funktionen, J. Lond. Math. Soc., 8(1933), 85-89.
  6. P. Goswami and M. K. Aouf, Majorization properties for certain classes of analytic functions using the Scalcagean operator, Appl. Math. Lett., 23(11)(2010), 1351-1354. https://doi.org/10.1016/j.aml.2010.06.030
  7. Y. Hashidume and Sh. Owa, Majorization problems for certain analytic functions, Int. J. Open Problems Compt. Math., 1(3)(2008), 179-187.
  8. S. Kanas, An unified approach to the Fekete-Szego problem, Appl. Math. Comput., 218(2012), 8453-8461. https://doi.org/10.1016/j.amc.2012.01.070
  9. S. Kanas, Differential subordination related to conic sections, J. Math. Anal. Appl., 317(2)(2006), 650-658. https://doi.org/10.1016/j.jmaa.2005.09.034
  10. S. Kanas, Subordinations for domains bounded by conic sections, Bull. Belg. Math. Soc. Simon Stevin, 15(2008), 1-10.
  11. S. Kanas, Techniques of the differential subordination for domains bounded by conic sections, Int. J. Math. Math. Sci., 38(2003), 2389-2400.
  12. S. Kanas, O. Crisan, Differential subordinations involving arithmetic and geometric means, Appl. Math. Comput., 222(2013), 123-131. https://doi.org/10.1016/j.amc.2013.07.051
  13. S. Kanas and H. E. Darwish, Fekete-Szego problem for starlike and convex functions of complex order, Appl. Math. Letters, 23(2010), 777-782. https://doi.org/10.1016/j.aml.2010.03.008
  14. F. R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20(1969), 8-12. https://doi.org/10.1090/S0002-9939-1969-0232926-9
  15. R. J. Libera, Univalent ${\alpha}$-spiral functions, Canad. J. Math., 19(1967), 449-456. https://doi.org/10.4153/CJM-1967-038-0
  16. T. H. MacGregor, Majorization by univalent functions, Duke Math. J., 34(1967), 95-102. https://doi.org/10.1215/S0012-7094-67-03411-4
  17. W. Ma and D. Minda, A unified treatment of some special classes of univalent functions, in Proceedings of the conference on complex Analysis, Z. Li, F. Ren, L. Lang and S. Zhang (Eds.), Int. Press (1994), 157-169.
  18. S. S. Miller and P. T. Mocanu, Differential subordinations: Theory and Applications, Marcel Dekker, Inc., New York, 2000.
  19. M. H. Mohd and M. Darus, Fekete-Szego problems for quasi-subordination classes, Abstr. Appl.Anal. (2012), Art. ID 192956, 1-14.
  20. G. Murugusundaramoorthy, S. Kavitha and T. Rosy, On the Fekete-Szego problem for some subclasses of analytic functions defined by convolution, Proc. Pakistan Acad. Sci., 44(2007), 249-254.
  21. V. Ravichandran, Y. Polatoglu, M. Bolcal and A. Sen, Certain subclasses of starlike and convex functions of complex order, Hacet. J. Math. Stat., 34(2005), 9-15.
  22. M. S. Robertson, Quasi-subordination and coefficient conjectures, Bull. Amer. Math. Soc., 76(1970), 1-9. https://doi.org/10.1090/S0002-9904-1970-12356-4
  23. M. S. Robertson, On the theory of univalent functions, Ann. of Math., 37(1936), 374-408. https://doi.org/10.2307/1968451
  24. T. N. Shanmugam and S. Sivasubramanian, On the Fekete-Szego problem for some subclasses of analytic functions, J. Inequal. Pure Appl. Math., 6(3)(2005), 1-15.
  25. H. M. Srivastava, A. K. Mishra and M. K. Das, The Fekete-Szego problem for a subclass of close-to-convex functions, Complex Variables Theory Appl., 44(2001), 145-163. https://doi.org/10.1080/17476930108815351

Cited by

  1. Certain Subclasses of Bistarlike and Biconvex Functions Based on Quasi-Subordination vol.2016, 2016, https://doi.org/10.1155/2016/3102960
  2. Fekete–Szegö problem for a class of $$\lambda $$λ-convex and $$\mu $$μ-starlike functions associated with k-th root transformation using quasi-subordination vol.29, pp.5-6, 2018, https://doi.org/10.1007/s13370-018-0575-3
  3. Generalized Differential Operator on Bistarlike and Biconvex Functions Associated By Quasi-Subordination vol.1003, pp.1742-6596, 2018, https://doi.org/10.1088/1742-6596/1003/1/012046